Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

I am type 2 diabetic. Have diarrhoea and upset tummy. Feeling weak and tired. What treatment should be done?

hello sir , i am suffering from what appears to be irritable bowel syndrome , i have diahorrean and upset tummy all of the time , i am always very weak and tired . i am a type 2 diabetic and inject insulin four times daily . i also drink about half a litre of diet coke each day , this problem is really getting to me now and my life is simply not worth actually living anymore . my gp says it is my medication but i am beginning to wonder if i would be better off without such diabetic related medininec at this stage , thank you , daniel burke .
Asked On : Tue, 17 Jul 2012
Answers:  1 Views:  55
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Diabetologist 's  Response
If you are taking metformin tablet for diabetes pleade stop it. You can take Amitryptylline 25mg at night. Dont worry about ur problem. It is avery common controll in diabetes. Controll ur sugar tighhtly font drink diet coke. Eat healthy vegetables. Eat fruits like apple,papaya, orange. Consult ur diabetlogist to adjust ur medicines.
Answered: Mon, 6 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor